# SDR ASOA99063

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120057
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1945463
- Condition: Cracked
- Location: Pack
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4267 - AFTER TAKEOFF CREW REPORTED DUAL PACK FAILURE AND SMOKE EMITTED FROM VENTS IN THE COCKPIT AND CABIN.  CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO ATL.  AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A CRACKED HEAT EXCHANGER.  REPLACED HEAT EXCHANGER.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
